# SDR KCSA202405211064

- Difficulty date: May 21, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N766CK
- Make and model: Boeing 747481F
- Aircraft serial: 34016
- Aircraft time: 63,819 hours, 12,489 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: UNKNOWN
- Condition: Corroded
- Location: Body Gear
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H BODY LANDING GEAR I/B TRUNNION CAP HAS EVIDENCE OF CORROSION
